# SDR DALA2024062706542

- Difficulty date: June 25, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N841DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31952
- Aircraft time: 28,591 hours, 11,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500l S26l/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FORWARD CARGO BAY LOWER BULKHEAD SUPPORT AT STA 500L STR 26L-STR 26R WL 160. REMOVED AND REPLACED PER B737-900 SRM 51-40-02-0G AND DWG. 143A9481.
